Format

Send to

Choose Destination
Cardiology. 2017;137(2):92-95. doi: 10.1159/000455825. Epub 2017 Feb 9.

Sudden Cardiac Arrest Triggered by Coadministration of Fluconazole and Amiodarone.

Author information

1
Department of Respiratory Medicine, The First Affiliated Hospital of Soochow University, Suzhou, China.

Abstract

Fluconazole for fungal infections and amiodarone for arrhythmia are commonly prescribed medications, and coadministration of such medications is sometimes inevitable in clinical practice. However, both medications have been associated with prolonged QTc intervals and subsequent arrhythmias, which are sometimes fatal. We present the case of a 75-year-old man with sudden cardiac arrest triggered by coadministration of fluconazole and amiodarone, which raises the need for caution regarding coadministration of these medications. To our knowledge, this case has not been previously described.

KEYWORDS:

Amiodarone; Cardiac arrest; Fluconazole

PMID:
28178705
DOI:
10.1159/000455825
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for S. Karger AG, Basel, Switzerland
Loading ...
Support Center